Journal article icon

Journal article

AN APPROXIMATION TO A SHARP TYPE SOLUTION OF A DENSITY-DEPENDENT REACTION-DIFFUSION EQUATION

Abstract:
In this paper, we use a perturbation method to obtain an approximation to a saddle-saddle heteroclinic trajectory of an autonomous system of ordinary differential equations (ODEs) arising in the equation ut= [(u+εu2)ux]x+u(1-u) in the case of travelling wave solutions (t.w.s. ): u(x,t) = ∅(x-ct). We compare the approximate form of the solution profile and speed thus obtained with the actual solution of the full model and the calculated speed, respectively. © 1994.
Publication status:
Published

Actions


Access Document


Authors


Journal:
APPLIED MATHEMATICS LETTERS
Volume:
7
Issue:
1
Pages:
47-51
Publication date:
1994-01-05
DOI:
ISSN:
0893-9659
URN:
uuid:4b6b1e84-b9e0-416e-bfcf-21502c1c65b7
Source identifiers:
18827
Local pid:
pubs:18827

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP